# SDR SWAA2021081698024

- Difficulty date: July 6, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 21,022 hours, 9,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMPARTMENT; SHIELD AFT OF CARGO DOOR; HAS CORROSION STA480+16 TO STA500+10; RBL 24; WL 157. (MARKED) / CORROSION DAMAGE ON SHIELD BS 480+16 - 500+10 RBL 24 WL 157 FOUND OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE LIMITS FOR THIS PART. REMOVED DAMAGED SHIELD AND INSTALLED NEW SHIELD PER SRM 51-40-02; SRM 51-40-05 BOEING DRAWINGS 143A0080 AND 143A0082
